This image is not available for purchase in your country.

Subconjunctival haemorrhage after fall

Subconjunctival haemorrhage after fall

C028/4475

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Subconjunctival haemorrhage after fall. Close-up of the eye of an 86-year-old male patient with a large subconjunctival haemorrhage (red) following a fall. Subconjunctival haemorrhage is bleeding (haemorrhage) under the conjunctiva of the eye. Here, the patient is also taking the blood-thinning drug warfarin, meaning that the bleed has become far more extensive.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}